Alert archive / Iowa / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 210, NWS Sioux Falls, SD

July 27, 2025Lyon County, Sioux County, Iowa; Nobles County, Rock County, Minnesota; Lincoln County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 27, 2025, 11:58 PM CDT for Lyon County, Sioux County, Iowa; Nobles County, Rock County, Minnesota; Lincoln County, South Dakota. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2025, 11:58 PM CDT (04:58 UTC)
Expired
Jul 28, 2025, 1:00 AM CDT
In force
62 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lyon County, IA, Sioux County, IA, Nobles County, MN, Rock County, MN, Lincoln County, SD

The radar

The Sioux Falls radar (KFSD), 33 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 12:34 AM CDTTSTM WND GST 624 E Lester, IAA Personal Weather Station near Rock Rapids recorded a 62 mph wind gust.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 4:47 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 5.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2025-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2025-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5235 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1301 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
2.1
Supercell composite
19.2

Open this sounding in Storm Lab

The text

As transmitted.

685 
WUUS53 KFSD 280458
SVRFSD
IAC119-167-MNC105-133-SDC083-280600-
/O.NEW.KFSD.SV.W.0210.250728T0458Z-250728T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
1158 PM CDT Sun Jul 27 2025

The National Weather Service in Sioux Falls has issued a

* Severe Thunderstorm Warning for...
  Lyon County in northwestern Iowa...
  Northwestern Sioux County in northwestern Iowa...
  Southern Rock County in southwestern Minnesota...
  Southwestern Nobles County in southwestern Minnesota...
  Northeastern Lincoln County in southeastern South Dakota...

* Until 100 AM CDT.

* At 1158 PM CDT, a severe thunderstorm was located over Rowena, or 8
  miles east of Sioux Falls, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Larchwood, Hills, and Lester around 1205 AM CDT.

Other locations in the path of this severe thunderstorm include Rock
Rapids and Alvord.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4322 9654 4326 9651 4327 9658 4330 9658
      4330 9653 4339 9651 4344 9660 4350 9660
      4350 9645 4363 9645 4350 9594 4307 9628
TIME...MOT...LOC 0458Z 292DEG 27KT 4351 9656 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AP
2 follow-up statements
146 
WWUS53 KFSD 280508
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
1208 AM CDT Mon Jul 28 2025

IAC119-167-MNC105-133-SDC083-280600-
/O.CON.KFSD.SV.W.0210.000000T0000Z-250728T0600Z/
Lyon IA-Sioux IA-Rock MN-Nobles MN-Lincoln SD-
1208 AM CDT Mon Jul 28 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR LYON...NORTHWESTERN SIOUX...SOUTHERN ROCK...SOUTHWESTERN NOBLES
AND NORTHEASTERN LINCOLN COUNTIES...

At 1207 AM CDT, a severe thunderstorm was located over Larchwood, or
13 miles northeast of Canton, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Larchwood, Hills, and Lester around 1215 AM CDT.

Other locations in the path of this severe thunderstorm include Rock
Rapids and Alvord.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4322 9654 4326 9651 4327 9658 4330 9658
      4330 9653 4339 9651 4344 9660 4350 9660
      4350 9645 4363 9645 4350 9594 4307 9628
TIME...MOT...LOC 0507Z 292DEG 27KT 4348 9647 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AP
181 
WWUS53 KFSD 280548
SVSFSD

Severe Weather Statement
National Weather Service Sioux Falls SD
1248 AM CDT Mon Jul 28 2025

IAC119-167-MNC105-133-SDC083-280600-
/O.CON.KFSD.SV.W.0210.000000T0000Z-250728T0600Z/
Lyon IA-Sioux IA-Rock MN-Nobles MN-Lincoln SD-
1248 AM CDT Mon Jul 28 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR LYON...NORTHWESTERN SIOUX...SOUTHEASTERN ROCK...SOUTHWESTERN
NOBLES AND SOUTHEASTERN LINCOLN COUNTIES...

At 1248 AM CDT, a severe thunderstorm was located near George, or
near Rock Rapids, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of Lyon,
northwestern Sioux, southeastern Rock, southwestern Nobles and
southeastern Lincoln Counties, including the following locations...
Steen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4322 9654 4326 9651 4348 9641 4360 9635
      4350 9594 4307 9628
TIME...MOT...LOC 0548Z 292DEG 27KT 4336 9607 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

AP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 6:06 PM CDT, 5 hours 52 minutes earlier. Its key messages:

  • An Extreme Heat Warning remains in effect until 8 pm with heat index values up to 110 degrees. Use caution to prevent heat illness today.
  • There is a 20 to 50 percent chance for showers and thunderstorms this evening into early Monday for portions of south-central SD and areas along and north of I-90. Storms could be strong to severe with the primary hazards being wind gusts to 70 mph and ping pong ball sized hail.
  • Dangerous heat continues Monday given a combination of air temperatures in the 90s to near 100 degrees and dew points predominantly in the 70s. Heat index values are forecast to rise above 104 degrees for most areas along and south of I-90. Extreme Heat Warnings and Heat Advisories have been issued.
  • Additional strong to severe thunderstorms are possible Monday night into Tuesday and again Tuesday evening into Wednesday.
  • Temperatures cool significantly by the middle of the week, peaking in the 70s to near 80 degrees Wednesday onward.
Area forecast discussion, Jul 27, 6:06 PM CDT, 5 hours 52 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
606 PM CDT Sun Jul 27 2025

.KEY MESSAGES...

- An Extreme Heat Warning remains in effect until 8 pm with heat
  index values up to 110 degrees. Use caution to prevent heat
  illness today.

- There is a 20 to 50 percent chance for showers and
  thunderstorms this evening into early Monday for portions of
  south-central SD and areas along and north of I-90. Storms
  could be strong to severe with the primary hazards being wind
  gusts to 70 mph and ping pong ball sized hail.

- Dangerous heat continues Monday given a combination of air
  temperatures in the 90s to near 100 degrees and dew points
  predominantly in the 70s. Heat index values are forecast to
  rise above 104 degrees for most areas along and south of I-90.
  Extreme Heat Warnings and Heat Advisories have been issued.

- Additional strong to severe thunderstorms are possible Monday
  night into Tuesday and again Tuesday evening into Wednesday.

- Temperatures cool significantly by the middle of the week,
  peaking in the 70s to near 80 degrees Wednesday onward.

&&

.DISCUSSION...
Issued at 247 PM CDT Sun Jul 27 2025

1930Z surface observations show heat index values ranging from
around 100 to 110 degrees. A combination of air temperatures in
the 90s and dewpoints in the 70s to near 80 degrees will allow
dangerous heat to continue into the late afternoon and evening.
An Extreme Heat Warning will remain in effect until 8 pm.
Barring any overnight convective activity (see more below),
expect nighttime recovery to be limited with lows remaining
elevated mainly in the 70s.

Complex setup this evening into the early overnight. Convectively
reinforced by this morning's thunderstorm activity across northeast
SD, eastern ND, and northern MN, a weak surface boundary/front is
roughly aligned near the MN/ND border southward to central SD. This
will serve as the focus for additional convective activity this
evening as models show another weak short-wave aloft moving through
a volatile environment with MUCAPE of 5000-6000 J/kg. Given
weak near surface forcing, upper level support will be necessary
for any thunderstorms to break the cap after today's extreme
heat. And because of this, CAMs are breaking out storms anywhere
there is a pocket of 500 hPa vorticity advection. Still think
the best area for convective initiation will be across central
MN closest to the best upper level support with the potential
for a gradual westward expansion of storms into SD after 7 pm.
Admittedly, this idea is muddied greatly by the ongoing convective
cluster west of the Twin Cities. In addition, the HRRR has been
consistent for much of the day, showing thunderstorms initiate
as far west as Chamberlain/Huron, so pulled 20-40 POPs back to
the west to account for this possibility. While initial storms
will have a large hail threat up to ping pong ball size, the
primary hazard should transition to damaging winds to 70 mph as
storms merge and form linear clusters. SPCs Day 1 Outlook has
been updated to focus a Level 3 of 5 (Enhanced) risk mainly
across central MN with the Level 2 of 5 (Slight) risk expanded
to the south and west to encompass the northeastern third of the
forecast area.

Heat risk tomorrow will be greatly influenced by tonight's
convection and the location of any residual boundaries. However,
current forecast still suggests areas south of the boundary will see
heat index values once again climb into warning criteria (105+
degrees). As such, a new Extreme Heat Warning has been issued from
noon to 8 pm Monday along and south of a line from Wessington
Springs to Sioux Falls to Spirit Lake. Areas to the north are
covered by a Heat Advisory.

Severe thunderstorms are again possible late Monday afternoon and
evening. Good agreement within the 12Z model suite, showing another
short-wave move from west to east across the forecast area. This
wave is farther south than those the past couple days. Given extreme
instability and deep layer shear of 35 to 45 kts, expect storms to
fire rapidly and quickly grow upscale into linear segments. Best
timing estimate at this time is for storms to near the MO River
early evening and then race across the entirety of the forecast
area into the early overnight hours on Tuesday. SPCs Day 2 Outlook
shows a Level 2 of 5 (Slight) risk for all but the southernmost
counties in our area. Wouldn't be surprised for an eventual
increase to a Level 3 of 5 (Enhanced) risk. Initial storms will
be capable of large hail, but the primary hazard will transition
to damaging wind gusts up to 75 mph.

Additional showers/storms possible Tuesday night into Wednesday with
the passage of a more aggressive cold front. SPCs Day 3 Outlook
shows a Level 1 of 5 (Marginal) risk with any of this activity.
Post-front, a much cooler and drier pattern sets up across the
region with daily highs by Wed-Fri in the 70s.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 600 PM CDT Sun Jul 27 2025

Thunderstorms currently over northeast SD are expected to
backbuild and slide southeastward across the area this evening
into early tonight. This could potentially affect KHON and KFSD,
with gusty erratic winds and large hail being possible with any
storms. This activity looks to exit the area around 06-07Z
tonight. Additional storms will be possible on Monday toward the
end of the TAF period.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Extreme Heat Warning until 8 PM CDT this evening for
     SDZ038>040-050-052>071.
     Extreme Heat Warning from noon to 8 PM CDT Monday for SDZ050-
     052>055-057>071.
     Heat Advisory from noon to 8 PM CDT Monday for SDZ038>040-056.
MN...Extreme Heat Warning until 8 PM CDT this evening for MNZ071-
     072-080-081-089-090-097-098.
     Extreme Heat Warning from noon to 8 PM CDT Monday for MNZ098.
     Heat Advisory from noon to 8 PM CDT Monday for MNZ071-072-080-
     081-089-090-097.
IA...Extreme Heat Warning until 8 PM CDT this evening for
     IAZ001>003-012>014-020>022-031-032.
     Extreme Heat Warning from noon to 8 PM CDT Monday for
     IAZ001>003-012>014-020>022-031-032.
NE...Extreme Heat Warning until 8 PM CDT this evening for NEZ013-
     014.
     Extreme Heat Warning from noon to 8 PM CDT Monday for NEZ013-
     014.

&&

DISCUSSION...Rogers
AVIATION...JM
Hazardous weather outlook, Jul 27, 8:49 PM CDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
849 PM CDT Sun Jul 27 2025

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-050-052>071-290200-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory-
Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson-McCook-
Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme-Yankton-
Union-
849 PM CDT Sun Jul 27 2025

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, southwest Minnesota, northeast Nebraska, central South
Dakota, east central South Dakota, south central South Dakota and
southeast South Dakota.

.DAY ONE...Tonight.

Scattered thunderstorms will push across the area through midnight,
with the greater chances residing over east central South Dakota and
southwestern Minnesota. These storms will have a risk of producing
hail to the size of ping pong balls and winds to 70 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hot and humid conditions continue Monday with heat index values in
the 90s to lower 100s. Be prepared for the heat if spending time
outdoors this weekend.

Storms chances continue on Monday night into Tuesday and Tuesday
night into Wednesday. A few storms could be strong to severe with
damaging winds and large hail, in addition to locally heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 27, 10:55 PM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
1055 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     Tstm Wnd Gst     5 SSE Canova            43.81N 97.48W
07/27/2025  M62 MPH          McCook             SD   Public

            A personal weather station southeast of
            Canova recorded a 62 mph wind gusts. Time
            estimated via radar.

&&

IG
Local storm report, Jul 27, 11:08 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
1108 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     Tstm Wnd Dmg     Spirit Lake             43.42N 95.11W
07/27/2025                   Dickinson          IA   Trained Spotter

            A trained spotter reported 3 inch tree limbs
            down and a downed tree in Spirit Lake. Time
            estimated via radar.

&&

IG
Local storm report, Jul 27, 11:22 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
1122 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     Tstm Wnd Gst     1 NNE Wahpeton          43.39N 95.17W
07/27/2025  M51 MPH          Dickinson          IA   Mesonet

            A Personal Weather Station northwest of
            Milford recorded a 51 mph wind gust. Time
            estimated via radar.

&&

IG
Local storm report, Jul 27, 11:26 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
1126 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     Tstm Wnd Gst     3 SE Montrose           43.67N 97.15W
07/27/2025  M59 MPH          McCook             SD   Mesonet

            SDDOT site near Montrose recorded a 59 mph
            wind gust.

&&

IG
Local storm report, Jul 27, 11:53 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
1153 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     Tstm Wnd Gst     3 NNW Sioux Falls       43.58N 96.74W
07/27/2025  M53 MPH          Minnehaha          SD   ASOS

            The Sioux Falls ASOS recorded a 53 mph wind
            gust.

&&

IG
Local storm report, Jul 27, 11:58 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
1158 PM CDT Sun Jul 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     Tstm Wnd Gst     1 NW Harrisburg         43.45N 96.71W
07/27/2025  M60 MPH          Lincoln            SD   Mesonet

            A Personal Weather Station near Harrisburg,
            SD recorded a 60 mph wind gust.

&&

IG

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 11:05 PM CDTSevere Thunderstorm WarningFSDClay, Dickinson, Osceola40 min
Jul 27, 11:28 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDSioux47 min
Jul 27, 11:33 PM CDTSevere Thunderstorm WarningFSDDickinson, Osceola57 min
Jul 28, 12:01 AM CDTSevere Thunderstorm WarningFSDBuena Vista, Clay, Dickinson, O'Brien, Osceola44 min
Jul 28, 12:14 AM CDTSevere Thunderstorm WarningFSDPlymouth, Sioux46 min
Jul 28, 12:30 AM CDTSevere Thunderstorm WarningFSDDickinson, Lyon, O'Brien, Osceola, Plymouth, Sioux and 1 more45 min
Jul 28, 12:42 AM CDTSevere Thunderstorm WarningFSDBuena Vista, Clay, Dickinson, O'Brien, Osceola48 min
Jul 28, 1:00 AM CDTSevere Thunderstorm WarningFSDLyon, Plymouth, Sioux15 min
Jul 28, 1:15 AM CDTSevere Thunderstorm WarningFSDCherokee, Clay, Dickinson, Lyon, O'Brien, Osceola and 2 more45 min
Jul 28, 1:29 AM CDTSevere Thunderstorm WarningFSDBuena Vista, Cherokee, Clay, Dickinson, O'Brien46 min
Jul 28, 1:41 AM CDTSevere Thunderstorm WarningFSDIda, Woodbury49 min
Jul 28, 1:44 AM CDTFlash Flood WarningFSDO'Brien, Sioux91 min
Jul 28, 1:57 AM CDTSevere Thunderstorm WarningFSDBuena Vista, Cherokee, Clay, O'Brien, Plymouth, Sioux48 min
Jul 28, 2:28 AM CDTSevere Thunderstorm WarningFSDBuena Vista, Cherokee, Ida, Plymouth, Woodbury62 min
Jul 27, 8:07 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon53 min
Jul 27, 9:28 PM CDTSevere Thunderstorm WarningFSDLyon15 min
Jul 27, 9:41 PM CDTSevere Thunderstorm WarningFSDMurray34 min
Jul 27, 9:54 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon51 min
Jul 27, 10:08 PM CDTSevere Thunderstorm WarningFSDCottonwood, Murray28 min
Jul 27, 10:28 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon, Pipestone47 min
Jul 27, 10:48 PM CDTFlash Flood WarningFSDLincoln, Lyon2 hr
Jul 27, 11:19 PM CDTSevere Thunderstorm WarningFSDMurray, Nobles, Pipestone, Rock41 min
Jul 28, 12:21 AM CDTSevere Thunderstorm WarningFSDCottonwood, Murray, Nobles, Pipestone, Rock39 min
Jul 27, 8:22 PM CDTSevere Thunderstorm WarningFSDBrule53 min
Jul 27, 9:10 PM CDTSevere Thunderstorm WarningFSDBrule35 min
Jul 27, 9:26 PM CDTSevere Thunderstorm WarningFSDJerauld, Sanborn49 min
Jul 27, 10:05 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn40 min
Jul 27, 10:32 PM CDTSevere Thunderstorm WarningFSDHanson, Lake, McCook, Miner, Turner43 min
Jul 27, 10:59 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDMcCook, Minnehaha, Turner46 min
Jul 28, 8:35 AM CDTRiver Flood WarningFSDBrookings, Hamlin21 days
Jul 28, 4:15 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDBrule, Charles Mix, Gregory45 min
Jul 28, 4:34 PM CDTTornado WarningFSDBrule, Charles Mix, Gregory26 min
Jul 28, 5:01 PM CDTTornado WarningFSDBrule, Charles Mix, Gregory29 min
Jul 28, 5:19 PM CDTTornado Warning Tornado observedFSDGregory26 min
Jul 28, 5:35 PM CDTTornado WarningFSDAurora, Brule, Jerauld40 min
Jul 28, 5:40 PM CDTSevere Thunderstorm Warning Destructive damage threatFSDCharles Mix, Gregory50 min
Jul 28, 5:46 PM CDTTornado Warning Tornado observedFSDGregory29 min
Jul 28, 6:10 PM CDTTornado Warning Tornado observedFSDCharles Mix, Gregory50 min
Jul 28, 6:12 PM CDTTornado WarningFSDAurora, Brule, Davison, Jerauld48 min
Jul 28, 6:22 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDCharles Mix, Douglas, Gregory38 min
Jul 28, 6:48 PM CDTTornado WarningFSDAurora, Brule, Davison, Douglas42 min
Jul 28, 6:54 PM CDTTornado WarningFSDCharles Mix, Gregory24 min
Jul 28, 6:57 PM CDTSevere Thunderstorm Warning Considerable damage threatFSDCharles Mix, Gregory48 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2025Severe Thunderstorm Warnings in Minnesota, 2025Severe Thunderstorm Warnings in South Dakota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.